Search

Support Forum

SANE Support Forum

Is my medication the cause of my nausea?!

Ask, explore, query, share
dexpop
Posts: 1
Joined: Wed Jan 16, 2019 2:59 pm

Is my medication the cause of my nausea?!

Postby dexpop » Wed Jan 16, 2019 3:02 pm

Hello everyone!! I hope you are all doing well today?

I have been taking Venlafaxine at various doses over the past five years. I have also been taking Lamotragine for around three years now.

I am desperately seeking out some experiences/information regarding long term nausea.

I am constantly experiencing bouts of extreme nausea and fatigue. My memory is not very sharp so I am trying to figure out what may be the cause. I have eliminated many other factors but nothing. It just occurred to me that perhaps these medications could be a possible cause.

I was at the library yesterday feeling totally fine until I quickly felt very nauseated and needing to lie down urgently. This happens very often, everyday. It is ruining my quality of life and prevents me from doing the things I enjoy. I can't cope. I can't live like this anymore.

Has anyone suffered long term nausea/fatigue whilst taking these medications?

Sorry that my post is so long.
Please help me :(

christabel
Posts: 2063
Joined: Sat Nov 29, 2014 4:49 am

Re: Is my medication the cause of my nausea?!

Postby christabel » Thu Jan 17, 2019 7:54 pm

Hi dexpop. How have you been today?

Your question just reminded me of the information I got from the Mind organisation a few years ago.
The fight or flight reaction that we have to anxiety cause many physical symptoms, one being nausea. The body tries to make it self lighter. That is why we are desperate for toilet and often feel sick too.

Take care. Chris


Return to “Information Exchange”

Who is online

Users browsing this forum: No registered users and 8 guests